# SDR AALA20101018SEA01

- Difficulty date: October 18, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N974TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53624
- Aircraft time: 32,465 hours, 15,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT POSITION 12D INOPERATIVE.  REPLACED LAMP FOR SEAT EMERGENCY LIGHT AT SEAT 12D.  OPS CHECKS NORMAL.
